# SDR DALA2018060203786

- Difficulty date: June 2, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N707DN
- Make and model: Boeing 777232LR
- Aircraft serial: 39091
- Aircraft time: 47,075 hours, 4,273 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

F/A SMELLED SOME SMOKE FROM R1 GALLEY. OVEN LOC F205 SECURED OVEN AND REMOVED FOOD. SMELL THEN DISSIPATED W/ MCC CONCURRENCE F/A'S PULLED C/B FOR THE OVEN. A/C SMOKE & FUMES QUESTIONNAIRE COMPLETED.
